Doctor insights on:
Is it ok to take Dalmane (flurazepam) for insomnia and Zyrtec together every night?
I have chronic insomnia and the combination helps me sleep
Medication effects: Using Zyrtec with Dalmane (flurazepam) may increase dizziness, difficulty concentration, impairment in thinking, judgment, and motor coordination. Let Wise Woman within you reflect Stresses causing insomnia. Consider: Avoid •Alcohol •OTC Sleep aids Exercise or Yoga in the evening Before sleeping, •Close that day’s Chapter in Book of Life •Visual imagery of National Parks •Breathing Relaxation •Therapy ...Read moreSee 1 more doctor answer
I just got Zyrtec (cetirizine) oral drops which allow me to be alert. Will it cause insomnia if I take it at bedtime? I am still afraid it may make me drowsy...
I take ambien due to insomnia. I also have urtricia. I usually take Zyrtec but am out cans I take Benadryl (diphenhydramine) after I've taken ambien for the itch I have?
I think my 2 yr old has allergies. I bought childrens zyrtec (cetirizine) but im afraid of side effects. Is it more common for insomnia?
Not really: Zyrtec (cetirizine) is able to cross into the brain and effect the thinking process.Most kids or adults are actually sedated by its actions, which is why they advise giving it in the evening. A percentage of folks will have the opposite effect, probably 1/20, which could interfere with sleep.The response is unique to each & consistent.You can try it once and see if the kid gets hyper.If not it should work fine ...Read more
Can a give my 2 yr both zyrtec (cetirizine) and nurofen together .. He has a bad cough and running nose and has trouble sleeping because of this?
As above: Do not start experimenting with u kids . Best ask u pediatrician first. ...Read more
I'm taking 10 mg Zyrtec (cetirizine) and 150 ranitidine can I take NyQuil as well? I have an awful sinus infection and it's causing trouble sleeping
I'm currently living in Paraguay and I take Zyrtec and Flonase everyday for allergies. This week I added a pill with Sudafed and Claritin in it to clear up extra sinus trouble from a cold, but now I'm having stomachaches and trouble sleeping.
Is the pseud
Pseudoephe: Insomnia is a common side effect from pseudoephedrine and I have not recommended it use for at least a decade. Be sure to aim the Flonase towards the sides of the nose and not in the center and see if this works better. If not, time to see a doctor to see if you may have a sinus infection. ...Read more